You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Approximations for the Bessel and Struve Functions
J. N. Newman
Mathematics of Computation
Vol. 43, No. 168 (Oct., 1984), pp. 551-556
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2008295
Page Count: 6
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Polynomials and rational-fraction approximations with minimax accuracy are presented for the Bessel functions of the first and second kind of orders zero and one, and for the Struve functions of the same order. The accuracy of these approximations is consistent with typical single-precision computations. The results for the Bessel functions improve upon those in Abramowitz and Stegun .
Mathematics of Computation © 1984 American Mathematical Society